Variational finite element methods for waves in a Hele–Shaw tank

Kalogirou, A orcid.org/0000-0002-4668-7747, Moulopoulou, EE and Bokhove, O (2016) Variational finite element methods for waves in a Hele–Shaw tank. Applied Mathematical Modelling, 40 (17-18). pp. 7493-7503. ISSN 0307-904X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2016. The Authors. Published by Elsevier Inc. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/).
Keywords: shallow water waves; Hele–Shaw; damped wave motion; finite element method
Dates:
  • Published: September 2016
  • Accepted: 29 February 2016
  • Published (online): 16 March 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/L025388/1
Depositing User: Symplectic Publications
Date Deposited: 11 Mar 2016 14:32
Last Modified: 11 Apr 2018 13:41
Published Version: http://dx.doi.org/10.1016/j.apm.2016.02.036
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.apm.2016.02.036

Share / Export

Statistics